MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 4MM X 10CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 4MM X 10CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number M0035424100
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/27/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available to the manufacturer.
 
Event or Problem Description
It was reported during aneurysm embolization case, used a microcatheter to deliver the subject coil.The detachment device showed the successful detachment of the subject coil.The physician prepared to withdraw the delivery wire.However, under the digital subtraction angiography (dsa), the subject coil was still connected with the microcatheter tip.The operator attempted to separate the coil from the catheter but was unsuccessful.Finally, he decided to withdraw the microcatheter and the subject coil out of patient's body together and found the subject coil attached to the tip of the microcatheter.The physician replaced it with a new device and continued the procedure without clinical consequences to the patient.
 
Additional Manufacturer Narrative
D4 expiration date - added d9 product available to stryker ¿ updated d9 returned to manufacturer on ¿updated h3 summary attached - updated h3 device evaluated by mfg ¿updated h4 manufacturing date- added due to the automated manufacturing execution system (mes) there are controls in the manufacturing process to ensure the product met specifications upon release.Visual/microscopic inspection, the main coil was returned protruding out of the distal end of the microcatheter.The main coil was seen to be kinked/bent and stretched.The main coil was seen to be detached.The coil delivery wire was not returned.The coil introducer sheath was not returned.Functional inspection, not required.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported event 'coil jammed was confirmed' and reported 'main coil migration' 'main coil false detachment signal are not confirmed' ; however, the analysis results are consistent with the reported event.The device failed to meet specifications when received for complaint investigation based on the analyzed anomalies noted to the device.The device was analyzed.The main coil was found to be kinked, jammed, stretched, and also coil was prematurely detached/separated.An assignable cause of procedural factors will be assigned to the as reported/as analyzed 'coil jammed', ' main coil migration' 'main coil false detachment signal' and to the 'main coil prematurely detached/separated during use', 'main coil kinked/bent' 'main coil stretched', as these defects appear to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu but due to procedural and/or anatomical factors during use, the product performance was limited.
 
Event or Problem Description

Brand Name
TARGET 360 ULTRA 4MM X 10CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key15832230
Report Number3008881809-2022-00579
Device Sequence Number5775653
Product Code HCG
UDI-Device Identifier07613252192336
UDI-Public07613252192336
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/20/2024
Device Model NumberM0035424100
Device Catalogue NumberM0035424100
Device Lot Number23275296
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/27/2022
Supplement Date Received by Manufacturer01/30/2023
Initial Report FDA Received Date11/21/2022
Supplement Report FDA Received Date02/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INZONE POWER SUPPLY (STRYKER).; SL-10 MICROCATHETER (STRYKER).; SYNCHRO GUIDEWIRE (STRYKER).
Patient Age77 YR
Patient SexFemale
Patient RaceAsian